The Steroid Prednisone Doesn’t Want To Go Down Without A Fight.


I went to my doctor on Friday and asked him if I could start the weaning process to get off the drug Prednisone. He told me to reduce my current dose of 10 mg to 5 mg every other day for 30 days. Well, the drug has already started giving me hell.

Today is Sunday. I woke up with extremely severe nausea. I had a very hard time for hours trying to keep from throwing up. As bad I felt, I had to take the drug with a Nutri-Grain bar because you have to take the drug with food.

I can’t believe how bad I feel today. I also had the chills. Now I have to try to eat something with no appetite. What a nightmare.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: